# SDR 2019FA0000138

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: General aviation
- Aircraft: N118GM
- Make and model: Diamon DA 40
- Aircraft serial: 40521
- Aircraft time: 1,604 hours
- Engine: Lyc IO360M1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Pressure Loss
- Location: Engine
- Part time: 1,604 hours
- Component: Engine, Lyc
- Component part number: I0360M1A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLIGHT PILOTS GOT THE RED LOW FUEL PRESSURE WARNING.THE PILOTS TURNED ON ELECTRIC FUEL PUMP AND PRESSURED WAS RESTORED TO NORMAL. COULD NOT DUPLICATE ON GROUND RUNS. INSPECTED FOR CLEAN FUEL SYSTEM NO PROBLEMS WHERE NOTED INSTALLED NEW MECHANICAL FUEL PUMP ANYWAY FOR SAFETY. HAS WARNINGS IN THE FLIGHT MANUAL AT HIGH ALTITUDES YOU COULD GET LOW FUEL PRESSURE IN CLIMB, CRUISE AND DESCENT I THINK NEEDS A COOLING SOURCE FOR THE MECHANICAL FUEL PUMP.
